# SDR ASAA2015031711252

- Difficulty date: March 17, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 41,429 hours, 18,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A325226
- Condition: Dented
- Location: Bs 491
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT-OUT 12" FROM LOWER AFT CORNER SKIN DENTED.  ACFT GROUNDED. ACCOMPLISHED REPAIR OF FUSELAGE SKIN AT FWD CARGO DOOR CUTOUT LOWER AFT CORNER IAW SRM 53-00-01-22-24.  REMOVED DOT J702.
